# SDR F3LA200200254

- Difficulty date: August 24, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- Aircraft time: 51,287 hours, 31,543 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 655280915
- Part serial: M00570
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  FLIGHT CREW REPORTED NR 2 ENGINE FIRE WARNING ILLUMINATED APPROXIMATELY 5 MINUTES AFTER TAKEOFF.  FIRE WARNING WENT OUT WHEN THRUST REDUCED, ALL INDICATIONS NORMAL.  WHEN MORE THRUST ADDED, FIRE WARNING ILLUMINATED AGAIN.  REDUCED THRUST TO IDLE THROUGHOUT LANDING, NO FURTHER FIRE WARNING.  RAN ENGINE AT IDLE AND AT TAKEOFF POWER.  INSPECTED ENGINE FOR LEAKS, NONE NOTED.  DETERMINED WHEN SWITCH WAS PLACED IN FIRE FROM NORMAL, ALL INDICATIONS WERE NORMAL AND TESTED OKAY.  UPON ARRIVAL IN DEN, REPLACED FIRE CONTROL MODULE AND CHECKED OKAY.  REMOVED PLACARD.
